# SDR WVBA2001004

- Difficulty date: January 24, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N4082T
- Make and model: Piper PA-31-350
- Aircraft serial: 318152089
- Engine: Lyc TIO540*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9080J7AM
- Part serial: E1346
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 161 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE INSPECTION RUN UP, IT WAS NOTICED THAT THE FUEL PRESSURE WAS LOW ON THE LEFT ENGINE.  THE FUEL PRESSURE WAS ADJUSTED IN ACCORDANCE WITH INSTRUCTIONS IN THE SERVICE MANUAL FOR THE AIRCRAFT WHICH RESULTED IN NO CHANGE IN THE FUEL PRESSURE ON THE GROUND RUN CHECK.  THE PUMP WAS RETIRED FROM SERVICE.
